MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 25 CM (10") EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 25 CM (10") EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-AM3090
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).One used device was returned for evaluation.As received, one of the nanoclaves was missing and was not returned for evaluation.Enough presence of adhesive at the manifold base with uv light was confirmed.The 2 remaining nanoclaves on the used sample were torque tested, and both met the product specifications.Complaint of separation can be confirmed but the probable cause is unknown.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a 25 cm (10") ext set w/3-port nanoclave® manifold, check valve, clamp, luer lock where the customer reported that when the nurse entered the room, he noticed that the infusion line that should be connected to the manifold was on the floor, as its medial port was detached from the base.The product was in sue for one day, it had not been reprocessed or re-sterilized prior to use.Paracetamol was being used with the device; the event occurred during patient use and there was delay in therapy but there was no patient harm as a result of this event.

Brand Name
25 CM (10") EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22976817
Report Number9617594-2025-01796
Device Sequence Number21062379
Product Code FMG
UDI-Device Identifier00840619091729
UDI-Public(01)00840619091729(17)190101(10)13891479
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-AM3090
Device Lot Number13891479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARACETAMOL, MFR UNK
Patient SexUnknown